# SDR FDEA201009033267

- Difficulty date: September 3, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER GATE LOWER EDGE HAS CORROSION.  REMOVED L-1 DOOR LOWER GATE FOUND OUT OF LIMITS IAW SRM 51-10-02. INSTALLED L-1 LOWER GATE IAW AMM 52-11-38. PERFORMED OPERATIONAL AND ADJUSTMENT CHECKS FOUND SATISFATORY IAW AMM 52-11-00 IN C/W N00134.
